# SDR UPS97824019

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 5769857146
- Condition: Cracked
- Location: Ws 455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E SECTION BTWN PYLONS AT STA XS454.976 INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-1-21.
